Skip to main content
placeholder image

New skew-Hadamard matrices of order 4.59 and new D-optimal designs of order 2.59

Journal Article


Abstract


UOW Authors


  •   Fletcher, Roderick J (external author)
  •   Koukouvinos, Christos (external author)
  •   Seberry, Jennifer

Publication Date


  • 2004

Citation


  • Fletcher, R., Koukouvinos, C. & Seberry, J. R. (2004). New skew-Hadamard matrices of order 4.59 and new D-optimal designs of order 2.59. Discrete Mathematics, 286 251-253.

Scopus Eid


  • 2-s2.0-4444351211

Has Global Citation Frequency


Number Of Pages


  • 2

Start Page


  • 251

End Page


  • 253

Volume


  • 286

Place Of Publication


  • Netherlands

Abstract


UOW Authors


  •   Fletcher, Roderick J (external author)
  •   Koukouvinos, Christos (external author)
  •   Seberry, Jennifer

Publication Date


  • 2004

Citation


  • Fletcher, R., Koukouvinos, C. & Seberry, J. R. (2004). New skew-Hadamard matrices of order 4.59 and new D-optimal designs of order 2.59. Discrete Mathematics, 286 251-253.

Scopus Eid


  • 2-s2.0-4444351211

Has Global Citation Frequency


Number Of Pages


  • 2

Start Page


  • 251

End Page


  • 253

Volume


  • 286

Place Of Publication


  • Netherlands